# SDR DALA12013925807

- Difficulty date: June 1, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 36,644 hours, 11,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED FUSELAGE SKIN HAS LIGHTNING STRIKE AT BS 1180+95 AT STRINGER 3R.  REMOVED DAMAGED FASTENER, HFEC INSPECTED HOLE, NO DAMAGE NOTED, INSTALLED BLIND FASTENER IAW SRM 53-00-01.  REMOVED TEMP FASTENER, REAMED HOLE TO HOLE .185 CLEANED SURFACE.  ACCOMPLISHED HFEC INSPECTION IAW REF 53-00-01 IAW NDTPM 51-00-19.  NO DEFECTS NOTED TREATED AND PRIMED , INSTALLED SOLID RIVET IAW SRM 53-00-01, FIG  201 STEP 5. RESTORED ACCESS AND PAINTED.  NO DEFECTS NOTED.
